RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1960, Volume 135, Number 6, Pages 1307–1310 (Mi dan24411)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Integrals over hyperplanes of basic and generalized functions

I. M. Gel'fand, M. I. Graev


Full text: PDF file (538 kB)

Bibliographic databases:
Received: 26.09.1960

Citation: I. M. Gel'fand, M. I. Graev, “Integrals over hyperplanes of basic and generalized functions”, Dokl. Akad. Nauk SSSR, 135:6 (1960), 1307–1310

Citation in format AMSBIB
\Bibitem{GelGra60}
\by I.~M.~Gel'fand, M.~I.~Graev
\paper Integrals over hyperplanes of basic and generalized functions
\jour Dokl. Akad. Nauk SSSR
\yr 1960
\vol 135
\issue 6
\pages 1307--1310
\mathnet{http://mi.mathnet.ru/dan24411}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0126135}
\zmath{https://zbmath.org/?q=an:0108.29601}


Linking options:
  • http://mi.mathnet.ru/eng/dan24411
  • http://mi.mathnet.ru/eng/dan/v135/i6/p1307

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. E. Petrov, “Paley–Wiener theorems for the matrix Radon transform”, Sb. Math., 190:8 (1999), 1173–1193  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:71
    Full text:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020